# SDR SWAA2018071123404

- Difficulty date: June 11, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 69,992 hours, 41,449 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 141A332022
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRONICS AND EQUIPMENT COMPARTMENT STRINGER CORRODED AT BS 380, STR 23L.  R&R STRINGER IAW SRM.
